I have been on Humira since this July and it has been extremely effective. I have been diagnosed with RA that affect my hands, wrist, and shoulders. This disease is such a surprise to me through this past year. I never would have thought in my 20's I would be diagnosed with RA. Especially when I've always tried to live a healthy and active lifestyle. I'm just puzzled how I suddenly began having symptoms that soon lead to a full blown Rheumatoid Arthritis. Nonetheless I'm happy that I have this painful disease under control!!
Humira consist of personally injecting a shot every 2 weeks. I've taken syringe and the pen, pretty easy procedure. The only concern I recently encountered was my skin's reaction post injection. After couple hours from injection the area becomes red and irritated, and I can feel a raised bump. I understand everyone may have different reactions but I hadn't had this reaction the first month using the injections. The irritation burns and itches, this last for a few days or so. I ice it as much as I can until it goes away.
Does anyone have similar reactions??
What does this irritation mean??